[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Hypoglycemia and new medicines

I have had problems with having hypo's for the last several days.  This is 
the first time since being dx that I have had a hypo reaction.  I was MDI for 
5 years and now pumping for 6 months.

I couldn't figure out what the problem was until it dawned on me I had 
started taking Buspar and Prozac about three weeks ago.  The doctor said that 
it might take about three weeks for it to "take effect".  Since the med's 
have taken effect, I've noticed that my total daily insulin usage has dropped 
to 65-70 units from 90-95 unit usage before the medicine.  My blood sugar 
average has also dropped from 120 to about 90 average, and I'm taking 20-30 
units LESS insulin, and I'm eating the same number of carbs as I did before 
the meds.

Has anyone else experienced anything like this?  I would not have thought 
that those two medicines would drop my blood sugar. Maybe since the stress is 
under control???

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml